# SDR TRAX200700574

- Difficulty date: April 24, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 7,421 hours, 4,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STA 280 WEB CORRODED OUT OF LIMITS.
